MAUDE Adverse Event Report: CONVATEC LTD AQUACEL AG+ RIBBON WSF; DRESSING, WOUND, DRUG

CONVATEC LTD AQUACEL AG+ RIBBON WSF; DRESSING, WOUND, DRUG
Model Number 413571
Medical Device Problem Codes Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444); Device Damaged Prior to Use (2284); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: complainant city: (b)(6) hospital.Complainant country: singapore.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 1000317571.
 
Event or Problem Description
It was reported that a part of the dressing was found outside the sealed packaging.The event had occurred on 17 sep 2024.The quantity affected was one piece.The product was not used by the patient.A photograph depicting the issue was received from complainant.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h4: device manufacture date h6: investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions h11: investigation summary.A batch record review was completed, and no discrepancies were found.All seal integrity tests completed throughout the batch manufacture were satisfactory.Aquacel ag+ wsf 2x45cm (1x5pk) ster eur was manufactured under system application product (sap) code 1708337 and manufacturing lot number 3l00865 on 09 november 2023.System application product (sap) identifies the manufacture date as 10 november 2023, but the batch record confirms production began on 09 november 2023.Lot # 3l00865 was sterilized under run id (b)(4) and released on review of results of sterilization provided by sterilization company steris.All of the results were within specification and products were released.No nonconformity was identified during the manufacturing process of lot 3l00865.This is the only complaint for the affected lot registered within database.Two photographs were received for this issue and have been evaluated in accordance with work instructions (wi).The photographs confirm the product, lot and expected complaint issue where a single sachet has a small piece of dressing sticking out of the sachet and the weld area.The exposed piece of dressing is very dark grey.The acceptable quality levels (aqls) from process instruction (pi) identify seal integrity as 0.40, with an accept 3 and reject 4 based upon a sample of 315 dressings and batch size of 21000 dressings.As only 1 packs remain in distribution centers (dcs), it is likely over 315 dressings have been exhausted, and as only a single dressing has been reported for an open seal, this issue remains below acceptable quality levels (aqls), so no corrective action / preventive actions (capa) was necessary to investigate this issue.This batch has been manufactured before a new vision system has been added to the manufacture line.The new vision system would be capable of identifying this dressing in seal, so it is most likely that dressings displaying this malfunction would now be identified and rejected automatically on the line.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 1000317571.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
AQUACEL AG+ RIBBON WSF
Common Device Name
DRESSING, WOUND, DRUG
Manufacturer (Section D)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK   CH5 2NU
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key20395279
Report Number1000317571-2024-00075
Device Sequence Number15056854
Product Code FRO
UDI-Device Identifier00768455132218
UDI-Public00768455132218
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/01/2025
Device Model Number413571
Device Lot Number3L00865
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer10/31/2024
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown